# SDR 95UAL900138

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191UA
- Make and model: Boeing 747422
- Aircraft serial: 26880
- Engine: Pwa PW4056
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Warning
- Condition: Activated
- Location: Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A, J

## Discrepancy

SHORTLY AFTER TAKEOFF, RECEIVED EICAS MESSAGE OF NACELLE ENGINE OVERHEAT AND FIRE DETECTOR OVERHEAT.
